# SDR SWIA200717940

- Difficulty date: January 31, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 15,613 hours, 12,755 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP CRACKED AFT SIDE OF 621 BULKHEAD LT, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP 601-35012-51 P/O 71471 AT STA621 STR 14 IAW CRJ200 SRM 51-42-21 PG 17-21 51-40-11 PG 4,15.
